RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 4, Pages 561–570 (Mi mz7774)  

The zeros of a Dirichlet $L$ function on the critical line

V. G. Zhuravlev

Vladimir State Pedagogical University

Abstract: Selberg's result on the zeros of the Riemann $\zeta$ function for $\operatorname{Re}s=1/2$ is generalized to the derivatives of Dirichlet $L$ functions. In the proof Selberg's method and Lavrik's truncated functional equation are used in an essential way.

Full text: PDF file (570 kB)

English version:
Mathematical Notes, 1976, 19:4, 341–346

Bibliographic databases:

UDC: 511
Received: 02.01.1975

Citation: V. G. Zhuravlev, “The zeros of a Dirichlet $L$ function on the critical line”, Mat. Zametki, 19:4 (1976), 561–570; Math. Notes, 19:4 (1976), 341–346

Citation in format AMSBIB
\Bibitem{Zhu76}
\by V.~G.~Zhuravlev
\paper The zeros of a~Dirichlet $L$ function on the critical line
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 4
\pages 561--570
\mathnet{http://mi.mathnet.ru/mz7774}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=401678}
\zmath{https://zbmath.org/?q=an:0342.10022}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 4
\pages 341--346
\crossref{https://doi.org/10.1007/BF01156794}


Linking options:
  • http://mi.mathnet.ru/eng/mz7774
  • http://mi.mathnet.ru/eng/mz/v19/i4/p561

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:131
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020